# SDR DL72S021144

- Difficulty date: September 26, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 63,899 hours, 47,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE FS 1303 FRAME WAS FOUND CRACKED AT A HYDRAULIC LINE CLAMP ATTACHMENT LOCATION JUST ABOVE RT VENTRAL STAIRWAY TORQUE BOX STRUCTURE.  THE CHORD WAS CUT ABOVE THE DAMAGE AND THE LOWER SECTION OF CHORD REMOVED.  A NEW SECTION OF CHORD WAS INSTALLED AND SPLICED WITH A REPAIR ANGLE PER ER/A 383919-14, REV A.
